Pronađeno: 11-12 / 12 radova

Autori: Radosavljevic Dragana B

>> Filter: Samo Article i Review

Naslov Perturbation of solutions of ordinary linear homogeneous differential equations of the second order (Article)
Autori Rajovic Miloje  Stojiljkovic Rade  Dimitrovski Dragan  Radosavljevic Dragana B 
Info COMPUTERS & MATHEMATICS WITH APPLICATIONS, (2011), vol. 62 br. 5, str. 2330-2335
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science  
Naslov Sturm theorems for second order linear nonhomogenous differential equations and localization of zeros of the solution (Article)
Autori Dimitrovski Dragan  Radosavljevic Dragana B  Rajovic Miloje  Stojiljkovic Rade 
Info ACTA MATHEMATICA HUNGARICA, (2011), vol. 132 br. 1-2, str. 15-26
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science   Scopus  
  • 1
  • 2
Ispis zapisa u formatu:TXT | BibTeX